| Model Number |
MMT-751LNAB |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that buttons were hard to press and not responsive.Customer reported that insulin pump had no delivery alarm,battery cap was worn and back light was hard.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked lcd keypad connector.Device passed the displacement test, rewind, self test, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No excessive no delivery or occlusion alarm noted.No unexpected back light anomalies noted.Device received with stripped battery cap coin slot.(b)(4).